Shortness Of Breath And Chest Pain After Taking Pulmonary TB Medicine?

Illustration of Shortness Of Breath And Chest Pain After Taking Pulmonary TB Medicine?
Illustration: Shortness Of Breath And Chest Pain After Taking Pulmonary TB Medicine? health.harvard.edu

Good evening, I want to ask about pulmonary tuberculosis. R n r nDok I have been taking regular medication for 6 months but the pain and my breathing have not changed yet. R nBrief breath and chest pain often recur.

1 Answer:

Hi.

This stinging sensation in breathing must be confirmed first, often appearing as tightness or chest pain. The most important measure of TB treatment is confirmation of the absence of TB germs from the sputum examination, improvement of lung X-rays, and improvement of symptoms felt by the patient.

Sometimes there are other risk factors that can worsen TB infection, such as allergies, co-infections or additional infections besides TB, and immune conditions.

Therefore, you should consult your examining doctor to get appropriate treatment.

May be useful.

Also read:

TB treatment

Consumption of chest pain medication due to cough

: by

Related Question

The Left Chest Feels Stabbed With Shortness Of Breath?

The Left Chest Feels Stabbed With Shortness Of Breath?

(10 months ago)

Hi, I want to ask, sometimes “my left chest feels stabbed ” when I press it feels pain, but won’t take long to feel the taste is gone, my breath GK feels tight, m... Read more

Explanation Of Cardiac Echocardiography Results?

Explanation Of Cardiac Echocardiography Results?

(10 months ago)

Hello, I’m a patient with post total correction of ToF. R nI want to ask about my echo results. R nConclusion: r n * VSD perimembrane, diameter 3.6 mm LR shunt r n * severe P... Read more

Diarrhea Accompanied By Burning Pain In The Upper Abdomen After Eating Spicy?

Diarrhea Accompanied By Burning Pain In The Upper Abdomen After Eating Spicy?

(1 year ago)

Morning doctor, a few days ago I was late eating and immediately consumed a pretty extreme spicy food. As a result the next day I immediately had diarrhea and my upper abdomen was ... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *